Disprin Original Tabs 24 300Mg

€3.49

Code 46682

For fast, effective pain relief.

Add to Basket
Product Information

Aspirin (Acetylsalicylic Acid) may be used for fast relief of sore throat, headache, toothache, period pain, and feverishness. It helps to relieve the symptoms of cold, flu, lumbago, and neuralgia.

  • Fast and effective
  • Dispersible formulation

How To Use

Dissolve tablets in water immediately before taking.
Dosage for adults and children 16 years and over, 1-2 tablets every 4 hours.
Do not exceed 12 tablets in 24 hours.
For oral use only.

Active Ingredients

Ingredients: Each Tablet contains: Aspirin (Acetylsalicylic Acid) 300mg, Each Dispersible Tablet also contains Calcium Carbonate, Maize Starch, Citric Acid, Talc, Sodium Laurilsulphate, Saccharin, Crospovidone and Lime Flavour.

Delivery Info

We aim to get your order into the next collection available after your order is received. Please kindly note that this is not a guarantee of next working day delivery. Should there be a delay in processing your order for any reason – you will be notified immediately. All products are subject to availability and delays may sometimes occur that are outside of our control. Any dates specified for delivery are therefore approximate only.

Please refer to our delivery section for full delivery & collection information.

Returns Policy

When you purchase online, you have a statutory right to return a Product (other than perishable produce) up to 7 days after your order has been delivered (cooling off period). We can change or cancel an order up until it is dispatched. If the order has been dispatched, you can return the Product to us and we will organise a refund (excluding delivery cost). Goods must only be returned if they are unused, unopened and in their original condition. Any breakages or damage must be reported within 24 hours of purchase/delivery

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty